# SDR I7LA0002739

- Difficulty date: August 19, 2004
- Submitted: September 27, 2004
- Operation: Air carrier
- Aircraft: N901HC
- Make and model: Agusta A109K2
- Aircraft serial: 10033
- Engine: Tmeca ARRIEL1
- System (JASC): 6520 · Tail Rotor Gearbox
- Part: Gearbox
- Part number: 109044001115
- Part serial: 446
- Condition: Damaged
- Location: Tail Rotor
- Part time: 3,479 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

REMOVAL OF TAIL ROTOR HUB AND BLADE ASSY.  FOUND TAIL ROTOR GEARBOX OUTPUT SHAFT TO HAVE METAL TRANSFER TYPE DAMAGE TO SPLINE AREA.  HEAT GENERATED FROM THE TAIL ROTOR TRUNION WAS ALSO EVIDENT.
